MAUDE Adverse Event Report: PLEURX LOCKABLE DRAINAGE LINE SET; APPARATUS, SUCTION, PATIENT CARE

PLEURX LOCKABLE DRAINAGE LINE SET; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7245
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Radiation Exposure, Unintended (3164); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Line disconnected from hub.The patient had his pluerx inserted on (b)(6) 2021 the lockable line from the insertion kit was connected to an underwater seal drain.Mayrose was speaking to the patient when this happen.The patient just reposition slightly then unintentionally the clear tube/ line disconnected on the lockable line from the white hub connection.She immediately clamped the catheter and disconnected from the lockable line and then capped the plurex catheter.Chest xray was done- fortunately patient was ok , no pneumothorax- he went home.
 
Event or Problem Description
Line disconnected from hub.The patient had his pluerx inserted on (b)(6) 2021 the lockable line from the insertion kit was connected to an underwater seal drain.(b)(6) was speaking to the patient when this happened.The patient just repositioned slightly then unintentionally the clear tube/ line disconnected on the lockable line from the white hub connection.She immediately clamped the catheter and disconnected from the lockable line and then capped the plurex catheter.Chest xray was done- fortunately patient was ok , no pneumothorax- he went home.
 
Additional Manufacturer Narrative
(b)(4), follow up emdr for device evaluation: one sample was provided to our quality team for investigation.Upon visual inspection of the sample, it was observed that the access tip was disconnected from drainage line therefore, the reported failure mode was confirmed.Product undergoes inspections throughout manufacturing, as the lot involved in this incident is unknown a device history review could not be performed.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
PLEURX LOCKABLE DRAINAGE LINE SET
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
MDR Report Key11386447
Report Number9680904-2021-00015
Device Sequence Number14295898
Product Code DWM
UDI-Device Identifier10885403174872
UDI-Public(01)10885403174872
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-7245
Device Catalogue Number50-7245
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date04/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;